# SDR FDEA2019073101748

- Difficulty date: July 30, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE CAVITY BEADED DOUBLER AT XOS 728 - XOS 734 FOUND   CRACKED. RIGHT HAND WING LEADING EDGE CAVITY, CRACKED BEADED DOUBLER AT XOS 728 - XOS 734,   REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
